# SDR FDKA200705179

- Difficulty date: May 2, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,412 hours, 12,488 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6012 ATL-BGM.  RUDDER SYSTEM 1 AND 2 INOP MESSAGE.  MX RESET AND OPS CHECK NORMAL.
